Alert archive / New Mexico / High Wind Warnings in 2007
High Wind Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Dec 22, 2007, 3:11 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 3:11 AM MST (10:11 UTC)
- Expired
- Dec 22, 2007, 9:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 221011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 AM MST SAT DEC 22 2007 ...VERY STRONG WINDS OVER THE NORTHEAST HIGHLANDS... .VERY STRONG NORTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE THROUGH MID MORNING ALONG INTERSTATE 25 FROM RATON PASS SOUTHWARD TO RATON AIRPORT AND SPRINGER. LIGHT SNOW WILL ALSO ACCOMPANY THE WIND MAKING FOR SIGNIFICANT BLOWING AND DRIFTING SNOWFALL. NMZ005-221600- /O.NEW.KABQ.HW.W.0008.071222T1011Z-071222T1600Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 311 AM MST SAT DEC 22 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. VERY STRONG NORTH WINDS OF 30 TO 40 MPH WITH FREQUENT GUSTS TO 65 MPH WILL CONTINUE THROUGH MID MORNING. EXPECT WINDS TO SUBSIDE AFTER 900 AM AS INTENSE LOW PRESSURE OVER THE TEXAS PANHANDLE PULLS OFF TO THE EAST. SIGNIFICANT BLOWING AND DRIFTING SNOW WILL MAKE FOR TREACHEROUS TRAVEL CONDITIONS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ GUYER/99
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 22, 2:59 AM MST, 12 minutes earlier.
Area forecast discussion, Dec 22, 2:59 AM MST, 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 AM MST SAT DEC 22 2007 .DISCUSSION... LATEST WATER VAPOR LOOP EARLY THIS MORNING SHOWS AN IMPRESSIVE UPPER LOW PRESSURE SYSTEM OVER THE NE PLAINS WITH A DISTINCT COMMA HEAD AND DRY SLOT FEATURE. RADAR TRENDS SHOW SNOW IS HOLDING STEADY OVER THE NORTHERN MTNS WITH CLEARING FARTHER TO THE WEST AND SOUTH...AND HEAVY SNOW ALONG THE INTERSTATE 40 CORRIDOR FROM SANTA ROSA EAST TO KTCC. WINDS ARE ALSO HOWELING OUT OF THE NORTH AT 30 TO 40 MPH CREATING VERY HAZARDOUS TRAVEL CONDITIONS IN MUCH OF THE NE PART OF THE CWA NORTH OF A FORT SUMNER TO CLOVIS LINE. WILL INCLUDE ADV LEVEL WINDS WITH THE WINTER HAZARD PRODUCTS. IR SAT SHOWS CLEARING OVER THE WESTERN HALF OF THE STATE WITH THE BACK EDGE OF THE COMMA HEAD NEARLY STATIONARY FROM CUBA SE TO KSAF. WILL CANCEL WARNINGS/ADVISORIES THAT WERE TO EXPIRE AT 600 AM. WARNINGS WILL CONTINUE IN THE EAST WITH ANOTHER 1 TO 3 INCHES ESPECIALLY ALONG INTERSTATE 40 NEAR KTCC. ADVISORY TO THE SOUTH WILL ALSO STAY INTACT MAINLY FOR THE BLOWING SNOW HAZARD APPROACHING FROM THE NORTH. EXPECT CLEARING IN THE EAST AFTER 18Z AS INDICATED BY RUC13 SO DAY SHIFT MAY CONSIDER DROPPING ADVISORY IN THE SE AT THAT TIME. THINK WARNINGS WILL CONTINUE UNTIL 600 PM IN THE NE DUE TO EXTREMELY HAZARDOUS TRAVEL CONDITIONS. VERY COLD NIGHT EXPECTED ACROSS THE CWA...ESPECIALLY IN AREAS WITH SNOWPACK. SUNDAY WILL BE VERY NICE EARLY IN THE DAY WITH INCREASING CLOUDS OVER THE NORTH. NEXT SYSTEM WILL MOVE QUICKLY SE ACROSS THE SANGRES AND NE PLAINS SUNDAY NIGHT WITH ADVISORY LEVEL SNOWS POSSIBLE OVER THE SANGRES SIMPLY DUE TO VERY HIGH SNOW RATIOS. COLD WEATHER CONTINUES MONDAY ACROSS THE REGION DESPITE MOSTLY SUNNY SKIES. 00Z MODELS ARE BEGINNING TO CHANGE THEIR TUNE ON WEATHER PATTERN FOR CHRISTMAS INTO THE NEW YEAR WITH SYSTEMS PASSING FARTHER TO THE NORTH THAN PREVIOUS RUNS. THIS STILL MEANS POSSIBLE SIGNIFICANT WINTER STORMS FOR THE NORTHERN MOUNTAINS AND NE PLAINS HOWEVER THE SOUTH AND WEST MAY ESCAPE WITH GLANCING BLOWS. TWEAKED EXTENDED GRIDS TO ADJUST POPS SLIGHTLY FARTHER NE HOWEVER WILL WAIT FOR A MORE CONSISTENT TREND TO APPEAR. GUYER && .AVIATION... OCCASIONAL IFR CONDITIONS IN SNOW...BLOWING SNOW AND FREEZING FOG TO PERSIST FROM KSAF NORTHEAST AND EASTWARD TO THE TEXAS AND COLORADO BORDER THROUGH MIDDAY. LOCAL MOUNTAIN OBSCURATION ALONG AND WEST OF THE RIO GRANDE VALLEY EXPECTED THROUGH MIDDAY ALSO. NORTHWEST SURFACE WIND TO INCREASE AT KFMN...WITH NORTH TO NORTHWEST WINDS GUSTING TO AROUND 35 OR 40 KTS ALONG AND EAST OF CENTRAL MOUNTAIN CHAIN. WINDS SHOULD TAPER OFF LATE AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 35 14 38 16 / 0 0 5 5 GALLUP.......................... 35 6 40 6 / 0 0 0 0 GRANTS.......................... 35 7 41 9 / 5 0 0 0 GLENWOOD........................ 44 21 52 23 / 0 0 0 0 CHAMA........................... 29 -4 32 -6 / 5 0 10 20 LOS ALAMOS...................... 34 8 37 5 / 10 0 5 5 RED RIVER....................... 20 2 31 5 / 20 0 10 40 TAOS............................ 33 4 38 6 / 20 0 5 20 SANTA FE........................ 32 11 36 8 / 20 0 5 5 SANTA FE AIRPORT................ 36 12 39 16 / 20 0 5 5 ESPANOLA........................ 40 10 42 17 / 20 0 5 5 ALBUQUERQUE HEIGHTS............. 42 20 43 24 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 44 16 45 20 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 42 16 41 20 / 20 0 0 0 ALBUQUERQUE WEST MESA........... 43 18 44 23 / 10 0 0 0 SOCORRO......................... 45 19 48 24 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 37 12 38 14 / 20 0 5 0 MORIARTY/ESTANCIA............... 37 17 40 19 / 30 0 0 0 CARRIZOZO....................... 39 20 42 21 / 20 0 0 0 RUIDOSO......................... 32 17 40 17 / 20 0 0 0 RATON........................... 32 8 40 11 / 30 0 5 20 LAS VEGAS....................... 31 14 38 13 / 50 0 5 20 ROY............................. 35 16 37 15 / 60 0 5 20 CLAYTON......................... 33 14 40 18 / 60 0 0 20 SANTA ROSA...................... 42 16 43 20 / 60 0 0 5 TUCUMCARI....................... 38 13 42 18 / 60 0 0 20 FORT SUMNER..................... 43 19 50 20 / 60 0 0 0 CLOVIS.......................... 37 19 48 21 / 70 0 0 0 PORTALES........................ 39 19 48 20 / 70 0 0 0 ROSWELL......................... 48 22 52 25 / 30 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ002>007-010>013. WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ016>021-026. HIGH WIND WARNING UNTIL 9 AM MST THIS MORNING FOR THE FOLLOWING ZONES...NMZ005. && GUYER/99 CORRECTION TO ADD HIGH WIND WARNING TO ZONE 5
Hazardous weather outlook, Dec 21, 5:55 AM MST, 21 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MST FRI DEC 21 2007 NMZ001>021-026-221300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 555 AM MST FRI DEC 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR DETAILED INFORMATION ON SNOW AMOUNTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES WILL CONTINUE THROUGH SATURDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. SIGNIFICANT SNOWFALL ACCUMULATIONS ARE POSSIBLE ONCE AGAIN CHRISTMAS DAY. ANOTHER STRONG WINTER STORM MAY MOVE ACROSS THE STATE THURSDAY WITH ANOTHER ROUND OF SIGNIFICANT SNOWFALL ACCUMULATIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. GUYER
In the hours before
Local storm report, Dec 21, 9:46 PM MST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 PM MST FRI DEC 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM SNOW 8 ENE ALBUQUERQUE 35.16N 106.50W
12/21/2007 E1.0 INCH BERNALILLO NM NWS EMPLOYEE
SPAIN AND TRAMWAY.
&&
SHYLocal storm report, Dec 21, 10:02 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1002 PM MST FRI DEC 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM SNOW 8 ESE ALBUQUERQUE 35.08N 106.50W
12/21/2007 M1.5 INCH BERNALILLO NM NWS EMPLOYEE
INDIAN SCHOOL AND TRAMWAY.
&&
SHYLocal storm report, Dec 21, 10:07 PM MST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1007 PM MST FRI DEC 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM SNOW 8 ESE ALBUQUERQUE 35.07N 106.49W
12/21/2007 M1.5 INCH BERNALILLO NM NWS EMPLOYEE
INDIAN SCHOOL AND TRAMWAY.
&&
SHYLocal storm report, Dec 21, 11:10 PM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1110 PM MST FRI DEC 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM SNOW 2 N CHAMA 36.92N 106.58W
12/21/2007 E1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
&&
SHYNearby
High Wind Warnings in New Mexico, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.